MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. VANTAGEVIEW, 16 CHANNEL SYSTEM, 120V; DISPLAY, CATHODE-RAY TUBE, MEDICAL

ST. JUDE MEDICAL, INC. VANTAGEVIEW, 16 CHANNEL SYSTEM, 120V; DISPLAY, CATHODE-RAY TUBE, MEDICAL
Model Number VS100005
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
A red tint was noted on the left half of the screen and the tablet was booting up to a (b)(6) error message.The patient was under general anesthesia at the time and troubleshooting caused a clinically significant delay.The issue was eventually resolved and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Field service was performed and after replacing all the optics transmitters, the discolored display was resolved.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information provided to abbott and the investigation performed, the cause for the reported event was the optics transmitter.

Brand Name
VANTAGEVIEW, 16 CHANNEL SYSTEM, 120V
Common Device Name
DISPLAY, CATHODE-RAY TUBE, MEDICAL
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key9294949
Report Number2184149-2019-00213
Device Sequence Number607527
Product Code DXJ
UDI-Device Identifier05415067010865
UDI-Public05415067010865
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110085
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberVS100005
Device Lot Number6968676
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer11/15/2019
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;